Weight Gain On Urbanol And Venlor

1 Reply Updated



Conversation Starter

Dorothy Says:
via mobile

I recently started taking Venlor once a day and Urbanol three times a day for anxiety. Can taking these meds cause weight gain?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, it is a possible side effect, according to NIH reports. You may also experience nausea, dizziness, headache, mood swings, and dry mouth.

How long have you been taking them? How much weight have you gained?

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

urbanol 10 mg and weight gain as a side effect
Bottom line: does Urbanol effect your thyroid and can it cause weight gain ? I am really concerned as have no thyroid pr... 2 replies
Can Urbanol or Mirtazapine make you gain weight?
I'm currently on Urbanol 10mg and Mirtazapine 30mg. I gained a lot of weight within 3 weeks. Can it be the Urbanol o... 2 replies
Venlor, Urbanol, dopaquel and Ivedal during pregnancy
I have been taking venlor antidepressant, urbanol for panic disorder, dopaquel to aid sleep as well as ivedal (genetic t...
Weight gain on Epitec and Tegretol
Hi, I am on epitec 150mg in the morning and 250mg at night, as well as tegretol cr 400mg twice a day. My weight is pilin... 1 reply
Contrave and weight gain
I've only been on Contrave for 4 days and I've gained 6 pounds. My legs, feet and stomach are swollen, so I assu... 5 replies
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
oxycoton and weight gain
I've always been very thin and no one in my fam has ever been heavy.. After 5 mths of abusing oxycoton I gained 50 p... 1 reply
methadone and weightgain
hi been on methadone 15 years am now 56 years old l really need to know why l have put on so much weight on also does an... 8 replies
Weight Gain and No Energy/ AXIRON
My t levels on saliva test where 23. 4 times below average. Have been on Axiron for 3 weeks at 30mg and feeling no energ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 July 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA